MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 1.1MM, TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 1.1MM, TI; WASHER, BOLT, NUT
Model Number KNOTLESS MINI TR IMPLANT, 1.1MM, TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/31/2024, it was reported by a sales representative via phone that an ar-8906ds knotless mini tightrope® implant systems tightrope bunched up in the knotless mechanism.This occurred during a cmc arthroplasty procedure where all fragments were removed and the case continued using a second ar-8906ds knotless mini tightrope.There was no harm on the patient.This caused no more than a 30 second delay.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
KNOTLESS MINI TR IMPLANT, 1.1MM, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21222845
Report Number1220246-2025-00066
Device Sequence Number18288530
Product Code HTN
UDI-Device Identifier00888867373983
UDI-Public(01)00888867373983(11)220201(17)270131(10)14920753
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS MINI TR IMPLANT, 1.1MM, TI
Device Catalogue NumberAR-8906DS
Device Lot Number14920753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown